# SDR CA020531014

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cvac 580
- Engine: Allsn 501D13
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Filter
- Part number: 6789595
- Condition: Contaminated
- Location: Rgb
- Component: Rgb, Allsn
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE CREW NOTICED THAT THE NR 2 ENGINE RGB OIL PRESSURE WAS DROPPING,  THE ENGINE WAS SHUT DOWN AT 120 PSI. MAINTENANCE CREW CHECKED THE INDICATION SYSTEM AND FOUND IT TO BE SERVICEABLE.  THE RGB MAGNETIC PLUG WAS INSPECTED AND NO CONTAMINATION WAS FOUND. THE RGB OIL FILTER WAS REMOVED AND FOUND TO BE CONTAMINATED WITH HYLOMAR. THE FILTER WAS CLEANED AND REINSTALLED. THE ENGINE WAS GROUND RUN FOR 20 MINUTES IN HIGH RPM, RGB OIL PRESSURE WAS INDICATING 175 PSI. ENGINE WAS LEAK CHECKED AND FOUND SERVICEABLE. AIRCRAFT WAS RETURNED TO SERVICE.
